# SDR GTIA2025061938963

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N981NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11433
- Aircraft time: 7,643 hours, 3,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56493
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,640 hours, 3,281 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE INOP-R/R FORWARD MEGAPHONE IAW AMM 25-65-51.
